# SDR DHL2001741506

- Difficulty date: March 9, 2001
- Submitted: March 17, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B MID FLAP UPPER SURFACE DELAMINATED AREA AT I/B TRAILING EDGE AREA (MKD).  INSTALLED BOND REPAIR TO I/B MID FLAP UPPER SURFACE AT I/B TRAILING EDGE AREA AS PER B727 SRM 51-40-6 PAGE 7 MATERIAL USED ADHESIVE AF 163-2K 085 PO 2429 AND ALUMINUM 7075-T6 016 PO 3083 SIZE OF REPAIR 15 X 4 INCHES.
